# SDR CALA9700102

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH DIAMETER BY 0.060 DEEP DENT IN OUTBOARD RT WING NR 3 SLAT.  A SKIN AND DOUBLER REPAIR WAS INSTALLED IAW SRM 57-10-00, FIGURE 11.
